Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 106, Issue 4, Pages 506–518 (Mi mz11309)  

This article is cited in 1 scientific paper (total in 1 paper)

The Riordan–Dirichlet Group

E. V. Burlachenko


Abstract: Riordan matrices are infinite lower triangular matrices corresponing to certain operators in the space of formal power series. In the paper, we introduce analogous matrices for the space of Dirichlet formal series. It is shown that these matrices form a group, which is analogous to the Riordan group. An analog of the Lagrange inversion formula is given. As an example of the application of these matrices, a method for obtaining identities analogous to those obtained by using Riordan matrices is considered.

Keywords: Riordan matrices, formal Dirichlet series, Lagrange series.

DOI: https://doi.org/10.4213/mzm11309

Full text: PDF file (447 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 106:4, 514–525

Bibliographic databases:

UDC: 512
Received: 09.06.2016
Revised: 10.12.2018

Citation: E. V. Burlachenko, “The Riordan–Dirichlet Group”, Mat. Zametki, 106:4 (2019), 506–518; Math. Notes, 106:4 (2019), 514–525

Citation in format AMSBIB
\Bibitem{Bur19}
\by E.~V.~Burlachenko
\paper The Riordan--Dirichlet Group
\jour Mat. Zametki
\yr 2019
\vol 106
\issue 4
\pages 506--518
\mathnet{http://mi.mathnet.ru/mz11309}
\crossref{https://doi.org/10.4213/mzm11309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4017565}
\elib{https://elibrary.ru/item.asp?id=41816382}
\transl
\jour Math. Notes
\yr 2019
\vol 106
\issue 4
\pages 514--525
\crossref{https://doi.org/10.1134/S0001434619090219}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492034300021}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074062722}


Linking options:
  • http://mi.mathnet.ru/eng/mz11309
  • https://doi.org/10.4213/mzm11309
  • http://mi.mathnet.ru/eng/mz/v106/i4/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsov A., “Lagrange Inversion Theorem For Dirichlet Series”, J. Math. Anal. Appl., 493:2 (2021), 124575  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:133
    References:11
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021